Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Foliations and noncompact transformation groups


Author: Morris W. Hirsch
Journal: Bull. Amer. Math. Soc. 76 (1970), 1020-1023
MSC (1970): Primary 2240, 5736; Secondary 5482, 3465, 3451, 3453
DOI: https://doi.org/10.1090/S0002-9904-1970-12539-3
MathSciNet review: 0292102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Compact Clifford-Klein forrns of symmetric spaces, Topology 2 (1963), 111-122. MR 26 #3823. MR 146301
  • 2. M. Hirsch, C. Pugh and M. Shub, Invariant manifolds, Bull. Amer. Math. Soc. 76 (1970), 1015-1019. MR 292101
  • 3. K. R. Meyer, Periodic points of diffeomorphisms, Bull. Amer. Math. Soc. 73 (1967), 615-617. MR 36 #4573. MR 221521
  • 4. H. Rosenberg, R. Roussarie, and D, Weil, A classification of closed orientable 3-manifolds of rank two, University of Paris, Orsay, (mimeographed) (1968).
  • 5. M. Shub, Periodic orbits of hyperbolic diffeomorphisms and flows, Bull. Amer. Math. Soc. 75 (1969), 57-58. MR 38 #2815. MR 234498

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2240, 5736, 5482, 3465, 3451, 3453

Retrieve articles in all journals with MSC (1970): 2240, 5736, 5482, 3465, 3451, 3453


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12539-3

American Mathematical Society